# SDR ASAA2018102526594

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,118 hours, 12,261 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7678
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 48,787 hours, 17,765 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND ECONOMIC FAULT ON THE NR 1 ENG, MSG 73-30301 INTERNAL EEC FAULT THE PMUX SIGNALS DISAGREE. GROUNDED - YES. REMOVED AND REPLACED NR 1 EEC IAW AMM 73 21 60 000 801 F00 AND 73 21 60 400 801 F00, OPS CKS GOOD IAW AMM 71 00 00 800 81 F00 AND 73 21 00 700 802 F00.
